eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Insulin cause Diarrhea?





Summary: Diarrhea is found among people who take Insulin, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Regular insulin, and have Diabetes mellitus.

We study 3,413 people who have side effects while taking Insulin from FDA and social media. Among them, 55 have Diarrhea. Find out below who they are, when they have Diarrhea and more.

You are not alone: join a mobile support group for people who take Insulin and have Diarrhea >>>

Insulin

Insulin has active ingredients of insulin pork. It is often used in diabetes. (latest outcomes from Insulin 3,633 users)

Diarrhea

Diarrhea has been reported by people with high blood pressure, pain, rheumatoid arthritis, osteoporosis, depression.(latest reports from Diarrhea 137,983 patients)

On Nov, 25, 2014: 3,411 people reported to have side effects when taking Insulin. Among them, 55 people (1.61%) have Diarrhea.

Trend of Diarrhea in Insulin reports

Time on Insulin when people have Diarrhea * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Diarrhea14.29%42.86%0.00%0.00%0.00%28.57%14.29%

Gender of people who have Diarrhea when taking Insulin * :

FemaleMale
Diarrhea61.11%38.89%

Age of people who have Diarrhea when taking Insulin * :

0-12-910-1920-2930-3940-4950-5960+
Diarrhea0.00%2.00%0.00%0.00%2.00%12.00%26.00%58.00%

Severity of Diarrhea when taking Insulin ** :

leastmoderateseveremost severe
Diarrhea0.00%40.00%40.00%20.00%

How people recovered from Diarrhea ** :

while on the drugafter off the drugnot yet
Diarrhea0.00%33.33%66.67%

Top conditions involved for these people * :

  1. Diabetes mellitus (11 people, 20.00%)
  2. Type 2 diabetes mellitus (6 people, 10.91%)
  3. Peritoneal dialysis (5 people, 9.09%)
  4. Depression (4 people, 7.27%)
  5. Pancreatic carcinoma (3 people, 5.45%)

Top co-used drugs for these people * :

  1. Regular insulin (34 people, 61.82%)
  2. Aspirin (20 people, 36.36%)
  3. Lisinopril (14 people, 25.45%)
  4. Lantus (10 people, 18.18%)
  5. Lasix (8 people, 14.55%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Diarrhea while taking Insulin?

You are not alone! Join a mobile support group:
- support group for people who take Insulin and have Diarrhea
- support group for people who take Insulin
- support group for people who have Diarrhea

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Does naproxen sodium help phimosis?
    I have phimosis and don't know what caused it. I'm diabetic and I was told this is more likely to happen to diabetics but I have been diabetic for 20 years and have never had this before.
    Reply
  • Laryngitis from depression?
    I had a heart attack 3yrs ago, finding it hard to handle. Waiting for a complete knee replacement, also long history of back problems. Chronic pain. Diabetic on insulin.
    Reply
  • Is taking imodium a few days after taking aloe vera gel safe? (1 answer)
    I have diarrhea from taking aloe Vera gel and I really need to get rid of it, I bought the aloe Vera gel on about Monday of this week. I have been having diarrhea from this aloe Vera gel since a day after I took it. I was wondering if it was safe to take Imodium for my diarrhea four days after i drank the aloe Vera gel.
    Reply
  • Can someone on warfarin take imodium?
    I have diarrhea and would like to know if imodium interferes with coumadin which I take every day.? Thank you
    Reply
  • I have pouchitis.is there any cure for it.antibiotics do not help.is there any chance that imuran will help or something else?help please! (1 answer)
    Since I was 16 years old I strugle with Ulcerative Colitis.Year and a half ago my colon was removed.So, now I have J-pouch and it seems that colon removement caused severe pouchitis.When I use antibiotics it seems that everything is good,but when i stop using them ,everything gets even worse.

    I tried low dose of corticosteroides,colifoam but nothing seems to be working,so I am desperate.

    Now for a two and a half months I have been using Imuran(Azathioprine).Can you tell is it going to help me, or should I try something else.

    Please!Can somebody help me?

    Thank you in advance.
    Reply

More questions for: Insulin, Diarrhea

You may be interested at these reviews (Write a review):

  • Daucus carota flower tea and blood sugar levels
    Since 3 weeks I take a cup of tea (3 - 4 times daily after meals*) of Daucus carota flowers and I have preprandial blood sugar levels of 90 - 120 mg/dl (5.0 - 6.7 mmol/l). Before I had 120 - 200 mg/dl (6,7 - 11.1 mmol/l). I have not experienced any side effects.

    * According to H. J. Stammel, Die Apotheke Manitous. Wunderlich Verlag 1986.
    Reply
  • Dark circles under my eyes
    I was diagnosed with hyperglycemia when I was young,I get headaches,a sick feeling every time I Stand up,dizziness,and dark circles under my eyes.
    Reply
  • Isoniazid: the downside continued
    I also have extreme fatigue. I can sleep 8 hours and then take a 4 hour nap. I have dizziness which seems to be increasing in the last few weeks. I have nausea on and off. I have diarrhea in the morning 45 minutes after taking it. Then I am mostly constipated for the rest of the day. It seems like my hair is thinning. My skin is drying out or becoming considerably less elastic.
    Reply
  • Gemfibrozil, depression and sleepiness
    I would like to hear from anyone who has had these symptoms, and how they dealt with it, by either lowering dosage or quitting the med, or other. Also would like to hear from others who continued to drink moderately and if this drug lowered their triglycerides...or those who were no longer able to stomach alcohol and had to quit....or had other reactions to gemfibrozil and alcohol use. My depression is becoming severe. I have life changes as well, so I can't figure if it is the drug. Had to take it as my triglycerides were over 900. They are now down to 250. Thanks
    Reply

More reviews for: Insulin, Diarrhea

Comments from related drug studies (Check your drugs):

  • There is a pain in my neck as well as a pain under my jaw no swelling i only feel it when i touch a small aarea.there is pain in my muscles and around my left breast area only when touching or laying on my stomach each symtom lasted two days then switched to a new symptom it's been onne week since i ...
    Reply
  • I have been on various SSRI drugs over the years of suffering Bipolar2. Recently I was prescribed Paxil and within 3 weeks was suffering chronic diarrhea after a very sudden onset. I carried on suffering and then decided to come off of the Paxil. I do not have insurance and have weened myself off of ...
    Reply
  • Have taken Synthroid for over 25 years, but my current medical insurance will only approve the generic, and I can no longer afford to pay for Synthroid, so I decided to try the generic Levothyroxine. Since I have been using it, I have severe diarrhea.
    Reply
  • Onset of nausea and diarrhea this past Friday slept most of Friday thru Sunday. Went to work on Monday with continuation of symptoms then started with chills. Sent home with fever low grade 99.6 . Stayed home Tuesday &Wednesday and have done nothing but sleep no fever since Monday all symptoms conti ...
    Reply
  • I have all these symptoms / ailments and I don't know which are related and what's not. I am not sure if what I am experiencing is due to stomach, bowels or anxiety. The anxiety could be caused by the stomach issues as well. It's usually when I'm in a car, bus, plane or train. It's frustrating b ...
    Reply

More related studies for: Insulin, Diarrhea

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.